MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -

BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -
Model Number 8900-0402
Medical Device Problem Code Arcing of Electrodes (2289)
Health Effect - Clinical Code Cardiac Arrest (1762)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while defibrillating an 87-year-old female patient in cardiac arrest, an arc was heard from the electrode pads.Complainant indicated that the clinician obtained another set of defib pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical united kingdom evaluated the electrode pads.Visual inspection of the pads observed burn marks on one pad.The burn marks suggest poor coupling as the cause of the problem.The pad with burn marks appears to have been severely creased at several areas which led to air pockets between the patient's skin and pads for electrical current.This report has been attributed to poor coupling of the electrode pads to the patient's skin.Analysis of reports of this type has not identified an increase in trend.

Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
tina lombari
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key18806587
Report Number1218058-2024-00017
Device Sequence Number17977383
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public00847946016319
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/27/2025
Device Model Number8900-0402
Device Catalogue Number8900-0402
Device Lot Number3523E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/29/2024
Supplement Report FDA Received Date04/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age87 YR
Patient SexFemale